MathSciNet Relay Station
MathSciNet bibliographic data
MR2857250 05C80 (05C81 15B52 47A10 60B10 60B20 60K37)
Bordenave, Charles; Caputo, Pietro; Chafaï, Djalil Spectrum of large random reversible Markov chains: heavy-tailed weights on the complete graph. Ann. Probab. 39 (2011), no. 4, 1544–1590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement